# SDR MALA050234

- Difficulty date: February 24, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 18,827 hours, 20,629 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Longeron
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE, I/B SIDE, INSIDE FWD ELECTRONIC BAY, INBOARD LOWER LONGERON IS CHAFED.  THE DAMAGE IS ACCEPTABLE IAW SAAB DOCUMENT 340S0S008258.
